# SDR CALA2025061005430

- Difficulty date: May 29, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N36476
- Make and model: Boeing 737924ER
- Aircraft serial: 38703
- Aircraft time: 37,594 hours, 13,518 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A325233
- Condition: Deformed
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FORWARD CARGO DOOR CUTOUT AFT EDGE SKIN DENTED NEAR B.S. 492.4 BETWEEN STRINGERS 20R AND 21R.  ACCOMPLISHED SKIN DOUBLERS REPAIR AT RT FUSELAGE FWD CARGO DOOR CUTOUT AFT SECTION IAW SRM 53-00-01-2R-24 FIGURE 202 DETAIL 1 PAGE 6.
